# SDR HALA2010110500519

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 30,310 hours, 5,736 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR1 ENGINE 1ST STAGE FAN BLADES NR5, NR10, NR24, NR27,AND NR30 HAVE NICKS, ALL 5 FAN BLADES NICK IN AREA A.  BLENDED BLADES IAW AMM 72-31-02 PERFORMED FPI IAW AMM 70-11-06/201 NO CRACKS INDICATED. BLADES THAT WERE BLENDED NR 5,10,24,27 AND 30.
